# SDR 2022F00258

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Aircraft: N793XJ
- Make and model: Cessna 120
- Aircraft serial: 7500093
- Aircraft time: 16,817 hours, 8,982 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 7468332
- Part serial: NSN
- Condition: None
- Location: Empenage
- Part time: 16,817 hours, 8,982 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M, O
- Precautionary procedure: A, B, G, I

## Discrepancy

WHILE IN CRUISE, FLIGHT CREW OBSERVED COCKPIT PAC O'TEMP CAUTION CAS MESSAGE (PAC AUTOMATICALLY SHUT DOWN). CREW PERFORMED CHECKLIST ITEMS, CAS MESSAGE DISAPPEARED AND APPROXIMATELY 2 MINUTES LATER, SAME MESSAGE APPEARED. WHILE REFERRING TO CHECKLIST AGAIN, CABIN PAC O'TEMP CAUTION CAS MESSAGE ILLUMINATED RESULTING IN TOTAL LOSS OF PRESSURIZATION. EMERGENCY WAS DECLARED, EMERGENCY DESCENT INITIATED AND PASSENGER O2 MASK WERE DEPLOYED. THE CREW DIVERTED TO KABQ. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. EXTENSIVE TROUBLESHOOTING WAS ACCOMPLISHED WITH ASSISTANCE BY TEXTRON TEAM-X. THE DISCREPANCY COULD NOT BE DUPLICATED. TEAM-X STATED THAT THIS PARTICULAR EVENT HAS BEEN REPORTED TO THEM ONLY ONCE BEFORE. FOR PRECAUTIONARY MEASURES, TECHNICIANS REPLACED THE FORWARD AND AFT ENVIRONMENTAL CONTROL UNIT TEMPERATURE SWITCHES AS DIRECTED BY TEAM-X. THE AIRCRAFT IS STILL UNDERGOING THE MAINTENANCE EVENT AND SUPPLEMENTAL INFORMATION WILL BE SUPPLIED IF NECESSARY.
